# SDR CA970130014

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly B2D34C214
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 900H1316E
- Condition: Damaged
- Location: Blade Airfoil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY STONE DAMAGE TO LEADING EDGE ON PROPELLER FACE SIDE.
